Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 2756046, 11 pages
http://dx.doi.org/10.1155/2016/2756046
Research Article

Adaptive Tracking Control of Second-Order Multiagent Systems with Jointly Connected Topologies

1School of Aeronautics and Astronautics, University of Electronic Science and Technology of China, Chengdu 611731, China
2School of Automation Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 7 April 2016; Revised 23 June 2016; Accepted 3 July 2016

Academic Editor: Xuejun Xie

Copyright © 2016 Lei Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Chen, Kaiyu Qin, and Jiangping Hu, “Adaptive Tracking Control of Second-Order Multiagent Systems with Jointly Connected Topologies,” Mathematical Problems in Engineering, vol. 2016, Article ID 2756046, 11 pages, 2016. https://doi.org/10.1155/2016/2756046.